# SDR UPS01235105

- Difficulty date: February 26, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adj
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB-AIR/GROUND SAFETY SENSOR FAILED IN GROUND ILLEG BUT LANDING GEAR RETRACTED NORMALLY.  REPOSITION MAIN GEAR SAFETY SWITCH ILLEG AND PERFORMED SWITCH OPS CHECK AS PER B727 M/M 32-0211.  NO DEFECTS NOTED.
